# SDR 96FDEA01667

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Activated
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, STALL WARNING STICK SHAKER ACTIVATED AT LIFT OFF.  PULLED AND RESET CIRCUIT BREAKER, STALL WARNING CONTINUED.  PULLED CIRCUIT BREAKER.  INTERROGATED GROUND PROXIMITY WARNING SYSTEM, ANNUNCIATED ANGLE OF ATTACK INOPERATIVE.  REPLACED ANGLE OF ATTACK SENSOR PER MAINTENANCE MANUAL 34-18-51.  TESTED STALL WARNING SYSTEM PER MAINTENANCE MANUAL 34-18-01 PAGE 501-505 CHECK GOOD.  NOTIFIED BY MAINTENANCE OPERATIONS THAT LEFT HAND INBOARD FLAP POSITION TRANSMITTER THAT WAS INSTALLED YESTERDAY HAD SAME PROBLEM ON AIRCRAFT 278.  REPLACED AS A PRECAUTION PER MAINTENANCE MANUAL 27-52-2.
